# SDR ASAA2014122410054

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 22,717 hours, 6,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK RECEIVED "FMC DISAGREE" MESSAGE, ACFT GROUNDED.  PERFORMED QRH FMC RESET PROCEDURE, OPS NORMAL. VERIFIED FMC OPS NORMAL, IAW MM 34-61-01-800-801.
